# SDR CA020304003

- Difficulty date: February 25, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fork
- Part number: C3FF3143
- Condition: Mismanufactured
- Location: Seat Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PART NOT MANUFACTURED AS PER DEHAVILLAND/BOMBARDIER SPEC. FOUR FORKS FROM INVENTORY FOUND NOT FILLET RADIUS TO O.031 INCH. SEVEN OF EIGHT ON AIRCRAFT SEATS NOT FILLET RADIUS TO O.031 INCH. THIS MAY PUT UNDUE STRESS ON HEAD OF BOLT LEADING TO SEAT BELT RETENTION FAILURE. THESE FORK ARE USED ON ALL POST MOD 6/1601 OR S.O.O.6104 SEATS
